Translator Disclaimer
2014 Modelling the Nonlinear Wave Motion within the Scope of the Fractional Calculus
Abdon Atangana, Seyma Tuluce Demiray, Hasan Bulut
Abstr. Appl. Anal. 2014(SI40): 1-7 (2014). DOI: 10.1155/2014/481657

Abstract

The aim of this paper was to first extend the model describing the nonlinear wave movement to the concept of noninteger order derivative. The extended equation was investigated within the scope of an iterative method. The stability and convergence analysis of the iteration method for this extended equation was presented in detail. The uniqueness of the special solution was also investigated. A resume of the method for solving this equation was provided. The algorithm was used to derive the unique special solution for given initial conditions.

Citation

Download Citation

Abdon Atangana. Seyma Tuluce Demiray. Hasan Bulut. "Modelling the Nonlinear Wave Motion within the Scope of the Fractional Calculus." Abstr. Appl. Anal. 2014 (SI40) 1 - 7, 2014. https://doi.org/10.1155/2014/481657

Information

Published: 2014
First available in Project Euclid: 6 October 2014

zbMATH: 07022460
MathSciNet: MR3214433
Digital Object Identifier: 10.1155/2014/481657

Rights: Copyright © 2014 Hindawi

JOURNAL ARTICLE
7 PAGES


SHARE
Vol.2014 • No. SI40 • 2014
Back to Top